# SDR CWQR20160519015

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 11,403 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Bracket
- Part number: 925602316
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THIS AVIONICS BAY SHELF BRACKET CRACKED ABOUT 50% OF ITS LENGTH.  R & R BRACKET.  THIS IS THE TENTH ACFT WHERE WE HAD SEEN THIS SAME BRACKET CRACKED.  A SERVICE CONDITION REPORT HAS BEEN SENT TO MFG UNDER SCR 758186.
